Show simple item record

dc.contributor.authorPorogo, O.P.
dc.contributor.authorMuatjetjeja, B.
dc.contributor.authorAdem, A.R.
dc.date.accessioned2018-07-27T08:09:32Z
dc.date.available2018-07-27T08:09:32Z
dc.date.issued2017
dc.identifier.citationPorogo, O.P. et al. 2017. Variational approach and exact solutions for a generalized coupled Zakharov-Kuznetsov system. Computers and Mathematics with Applications, 73:864-872. [https://doi.org/10.1016/j.camwa.2017.01.011]
dc.identifier.issn0898-1221
dc.identifier.urihttps://doi.org/10.1016/j.camwa.2017.01.011
dc.identifier.urihttp://hdl.handle.net/10394/30409
dc.description.abstractIn the present paper, we obtain a variational principle for a generalized coupled Zakharov-Kuznetsov system, which does not admit any Lagrangian formulation in its present form. The eminent Noether's theorem will then be employed to compensate for this approach. In addition, exact solutions will be constructed for the generalized coupled Zakharov-Kuznetsov system using the Kudryashov method and the Jacobi elliptic function method.
dc.language.isoen
dc.publisherElsevier
dc.subjectLagrangian
dc.subjectNoether symmetries
dc.subjectConservation laws
dc.subjectGeneralized Zakharov-Kuznetsov system
dc.subjectKudryashov method
dc.subjectJacobi elliptic function method
dc.titleVariational approach and exact solutions for a generalized coupled Zakharov-Kuznetsov system
dc.typeArticle
dc.contributor.researchID16553926 - Muatjetjeja, Ben
dc.contributor.researchID21984352 - Porogo, Ofentse Patrick
dc.contributor.researchID16881621 - Adem, Abdullahi Rashid


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record